Publications Actions
Publications at Authenticus Institutional Profile

An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports. 

Publications displayed at an Authenticus institutional profile depend on two parameters:

  • Researchers team associated with the institution per year. 
  • Publications source type. 

We define 3 types of publication sources:

  • Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team. 
  • All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team. 
  • Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed. 
External   Internal

Update Citation

No data about last update.
Rules:
 This actions updates publications citations of every team member.
 Only validated by team members publications are included.
 Only the current year team is included in this action.>
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a month!

Update PrePrints

No data about last update.
Rules:
 This actions updates all pre print publications of the group/institution.
 Only validated by current year team members publications are included.
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a day!

Publications Count: 359

30 Team Members
Filters -> Year: 2025
141
TITLE: On sensitivity to initial conditions and uniqueness of conjugacies for structurally stable diffeomorphisms  Full Text
AUTHORS: Jorge Rocha ; Paulo Varandas ;
PUBLISHED: 2018, SOURCE: NONLINEARITY, VOLUME: 31, ISSUE: 1, PAGES: 293-313
INDEXED IN: Scopus WOS CrossRef
142
TITLE: On the periodic orbits, shadowing and strong transitivity of continuous flows  Full Text
AUTHORS: Mario Bessa ; Maria Joana Torres; Paulo Varandas ;
PUBLISHED: 2018, SOURCE: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, VOLUME: 175, PAGES: 191-209
INDEXED IN: Scopus WOS CrossRef: 2
143
TITLE: Positivity of the Top Lyapunov Exponent for Cocycles on Semisimple Lie Groups over Hyperbolic Bases  Full Text
AUTHORS: Mario Bessa ; Jairo Bochi; Michel Cambrainha; Carlos Matheus; Paulo Varandas ; Disheng S Xu;
PUBLISHED: 2018, SOURCE: BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, VOLUME: 49, ISSUE: 1, PAGES: 73-87
INDEXED IN: Scopus WOS CrossRef: 1
144
TITLE: Projections of patterns and mode interactions  Full Text
AUTHORS: Sofia B S D Castro ; Isabel S Labouriau ; Juliane F Oliveira ;
PUBLISHED: 2018, SOURCE: DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, VOLUME: 33, ISSUE: 4, PAGES: 547-564
INDEXED IN: Scopus WOS CrossRef: 1
145
TITLE: Quantitative recurrence for free semigroup actions  Full Text
AUTHORS: Maria Carvalho ; Fagner B Rodrigues; Paulo Varandas ;
PUBLISHED: 2018, SOURCE: NONLINEARITY, VOLUME: 31, ISSUE: 3, PAGES: 864-886
INDEXED IN: Scopus WOS CrossRef: 18
146
TITLE: Rigidity of integral coisotropic submanifolds of contact manifolds  Full Text
AUTHORS: Alfonso Giuseppe Tortorella ;
PUBLISHED: 2018, SOURCE: Letters in Mathematical Physics, VOLUME: 108, ISSUE: 3, PAGES: 883-896
INDEXED IN: Scopus CrossRef: 4
147
TITLE: SRB measures for partially hyperbolic attractors of local diffeomorphisms
AUTHORS: Cruz, A; Varandas, PAULO ;
PUBLISHED: 2018, SOURCE: Ergodic Theory and Dynamical Systems, PAGES: 1-49
INDEXED IN: Scopus CrossRef
148
TITLE: THE CENTRALIZER OF C-r-GENERIC DIFFEOMORPHISMS AT HYPERBOLIC BASIC SETS IS TRIVIAL  Full Text
AUTHORS: Jorge Rocha ; Paulo Varandas ;
PUBLISHED: 2018, SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 146, ISSUE: 1, PAGES: 247-260
INDEXED IN: Scopus WOS CrossRef: 6
149
TITLE: The centralizer of Komuro-expansive flows and expansive actions  Full Text
AUTHORS: Wescley Bonomo; Jorge Rocha ; Paulo Varandas ;
PUBLISHED: 2018, SOURCE: MATHEMATISCHE ZEITSCHRIFT, VOLUME: 289, ISSUE: 3-4, PAGES: 1059-1088
INDEXED IN: Scopus WOS CrossRef: 8
150
TITLE: Uniform hyperbolicity revisited: index of periodic points and equidimensional cycles  Full Text
AUTHORS: Mario Bessa ; Jorge Rocha ; Paulo Varandas ;
PUBLISHED: 2018, SOURCE: DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, VOLUME: 33, ISSUE: 4, PAGES: 691-707
INDEXED IN: Scopus WOS CrossRef: 2
151
TITLE: A surface with canonical map of degree 24  Full Text
AUTHORS: Rito, C ;
PUBLISHED: 2017, SOURCE: INTERNATIONAL JOURNAL OF MATHEMATICS, VOLUME: 28, ISSUE: 6, PAGES: 1750041
INDEXED IN: Scopus WOS CrossRef
152
TITLE: A Surface with q=2 and Canonical Map of Degree 16
AUTHORS: Rito, C ;
PUBLISHED: 2017, SOURCE: MICHIGAN MATHEMATICAL JOURNAL, VOLUME: 66, ISSUE: 1, PAGES: 99-105
INDEXED IN: Scopus WOS CrossRef: 3
153
TITLE: Attractors in complex networks  Full Text
AUTHORS: Rodrigues, AAP ;
PUBLISHED: 2017, SOURCE: CHAOS, VOLUME: 27, ISSUE: 10, PAGES: 103105
INDEXED IN: WOS CrossRef: 2
154
TITLE: Attractors in complex networks  Full Text
AUTHORS: Alexandre A P Rodriguesa ;
PUBLISHED: 2017, SOURCE: Chaos, VOLUME: 27, ISSUE: 10
INDEXED IN: Scopus
155
TITLE: Birationality of moduli spaces of twisted U(p, q)-Higgs bundles  Full Text
AUTHORS: Peter B Gothen ; Azizeh Nozad;
PUBLISHED: 2017, SOURCE: REVISTA MATEMATICA COMPLUTENSE, VOLUME: 30, ISSUE: 1, PAGES: 91-128
INDEXED IN: Scopus WOS CrossRef: 2
156
TITLE: Boundary crisis for degenerate singular cycles  Full Text
AUTHORS: Lohse, A; Rodrigues, A ;
PUBLISHED: 2017, SOURCE: NONLINEARITY, VOLUME: 30, ISSUE: 6, PAGES: 2211-2245
INDEXED IN: Scopus WOS CrossRef: 3
157
TITLE: CONNECTEDNESS OF HIGGS BUNDLE MODULI FOR COMPLEX REDUCTIVE LIE GROUPS
AUTHORS: Garcia Prada, O; Oliveira, André ;
PUBLISHED: 2017, SOURCE: ASIAN JOURNAL OF MATHEMATICS, VOLUME: 21, ISSUE: 5, PAGES: 791-810
INDEXED IN: Scopus WOS CrossRef: 10
158
TITLE: Discrete Orbits, Recurrence and Solvable Subgroups of Diff (C-2, 0)  Full Text
AUTHORS: Rebelo, JC; Reis, H ;
PUBLISHED: 2017, SOURCE: JOURNAL OF GEOMETRIC ANALYSIS, VOLUME: 27, ISSUE: 1, PAGES: 1-55
INDEXED IN: Scopus WOS
159
TITLE: Generic Hamiltonian Dynamics  Full Text
AUTHORS: Bessa, M ; Ferreira, C; Rocha, J ; Varandas, P ;
PUBLISHED: 2017, SOURCE: JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, VOLUME: 29, ISSUE: 1, PAGES: 203-218
INDEXED IN: Scopus WOS CrossRef: 3
160
TITLE: Implicitization of tensor product surfaces in the presence of a generic set of basepoints  Full Text
AUTHORS: Eliana Duarte ;
PUBLISHED: 2017, SOURCE: Journal of Algebra and its Applications, VOLUME: 16, ISSUE: 10, PAGES: 1750189
INDEXED IN: Scopus CrossRef: 1

Results per Page: 20.
Page 8 of 18. Total results: 359.